On the number of self-dual rooted maps

Sergey Kitaev, Anna de Mier, Marc Noy

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We compute the number of self-dual rooted maps with nn edges. We also compute the number of 2-connected and 3-connected self-dual rooted maps, and show that the latter are counted by the Fine numbers.
Original languageEnglish
Pages (from-to)377-387
Number of pages11
JournalEuropean Journal of Combinatorics
Early online date4 Jul 2013
Publication statusPublished - Jan 2014


  • self-dual rooted maps
  • fine numbers
  • embedded graphs

Cite this